Login
Semiparametric segment M-estimation for locally stationary diffusions

Pierre-Yves Deléamont & Davide La Vecchia

Abstract We develop and implement a novel M-estimation method for locally stationary diffusions observed at discrete time-points. We give sufficient conditions for the local stationarity of general time-inhomogeneous diffusions. Then we focus on locally stationary diffusions with time-varying parameters, for which we define our M-estimators and derive their limit theory.
   
Keywords Biological signal, kernel estimation, martingale estimating function, polynomial diffusion
   
Citation Deléamont, P. Y., & La Vecchia, D. (2019). Semiparametric segment M-estimation for locally stationary diffusions. Biometrika, 106(4), 941-956.
   
Type Journal article (English)
Date of appearance 2019
Journal Biometrika
Volume 106
Issue 4
Pages 941-956